# SDR FDEA201811263370

- Difficulty date: November 26, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, DURING REMOVAL ACCESS FOR BANJO FITTING REPAIR, RIGHT HAND SIDE LOWER VERTICAL STABILIZER REAR CENTER SPAR TO REAR SPAR INTERCOSTAL FOUND CRACK. INTERCOSTAL AT STATION 2164 REPAIR CARRIED OUT AS PER SRM 55-30-02-2R FIGURE 204 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
